Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 37, NWS State College, PA
NWS State College, PA issued this severe thunderstorm warning at Jun 17, 2014, 9:44 PM EDT for Warren County, Pennsylvania. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2014, 9:44 PM EDT (01:44 UTC)
- Expired
- Jun 17, 2014, 10:45 PM EDT
- In force
- 61 min
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
County Warren County, PA
The radar
The Buffalo radar (KBUF), 144 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 6:51 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 1.7 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 518 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 1708 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 369 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 5.0
The text
As transmitted, in the capitals the NWS used until 2016.
615 WUUS51 KCTP 180144 SVRCTP PAC123-180245- /O.NEW.KCTP.SV.W.0037.140618T0144Z-140618T0245Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE STATE COLLEGE PA 944 PM EDT TUE JUN 17 2014 THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN WARREN COUNTY IN NORTH CENTRAL PENNSYLVANIA... * UNTIL 1045 PM EDT * AT 944 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR GRAND VALLEY...AND MOVING SOUTHEAST AT 45 MPH. * LOCATIONS IMPACTED INCLUDE... SHEFFIELD...GRAND VALLEY...CHAPMAN STATE PARK...ENTERPRISE... GARLAND...TIDIOUTE AND CLARENDON. PRECAUTIONARY/PREPAREDNESS ACTIONS... INTENSE THUNDERSTORM LINES CAN OCCASIONALLY PRODUCE BRIEF TORNADOES AND WIDESPREAD SIGNIFICANT WIND DAMAGE. ALTHOUGH A TORNADO IS NOT IMMEDIATELY LIKELY...FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER... IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 4184 7961 4176 7895 4163 7896 4162 7961 TIME...MOT...LOC 0144Z 295DEG 38KT 4170 7958 $$ LAMBERT/COLBERT
1 follow-up statement
856
WWUS51 KCTP 180237
SVSCTP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1037 PM EDT TUE JUN 17 2014
PAC123-180246-
/O.EXP.KCTP.SV.W.0037.000000T0000Z-140618T0245Z/
WARREN PA-
1037 PM EDT TUE JUN 17 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WARREN COUNTY WILL
EXPIRE AT 1045 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED SOUTHEAST AND OUT OF
THE AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
TO REPORT SEVERE WEATHER IN THE FORM OF WIND DAMAGE OR HAIL THAT MAY
HAVE OCCURRED FROM THIS STORM...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
STATE COLLEGE PA.
LAT...LON 4184 7961 4176 7895 4163 7896 4162 7961
TIME...MOT...LOC 0234Z 295DEG 38KT 4170 7958
$$
LAMBERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 7:45 PM EDT, 1 hour 59 minutes earlier.
Area forecast discussion, Jun 17, 7:45 PM EDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 745 PM EDT TUE JUN 17 2014 .SYNOPSIS... CENTRAL PA WILL REMAIN ON THE NORTHERN PERIPHERY OF A SUBTROPICAL RIDGE CENTERED OVER THE SOUTHEAST STATES THROUGH AT LEAST WEDNESDAY. SLIGHTLY COOLER AND DRIER AIR IS EXPECTED TO WORK INTO THE AREA FOR THE LATTER PART OF THE WEEK. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... SEVERE THUNDERSTORM WATCH 314 RECENTLY ISSUED FOR THE NORTHERN 2 LAYERS OF COUNTIES IN OUR CWA. BKN LINE OF STRONG TO POTENTIALLY SEVERE TSRA CURRENTLY TRACKING QUICKLY ESE FROM THE LAKE ERIE SHORE...VIA THE FAIRLY STRONG 40 KT 0-6 KM BULK SHEAR. THE STRONG...PLUS 9-10C MID-LEVEL CAP IS PROGGED TO ERODE BY AT LEAST A FEW DEG C ACROSS THE NRN HALF OF PENN THIS EVENING AS LLVL MOISTURE FLUX RAMPS UP TO A VERY IMPRESSIVE...5-6 STANDARD DEVIATIONS ACROSS THE NRN HALF OF THE CWA BY 03Z...AND THE SOUTHERN EDGE OF A RIBBON OF 50 KT 850 MB WINDS SLIDES ACROSS THE REGION. STRONG POTENTIAL FOR DAMAGING STRAIGHT LINE WINDS NEAR THE LEADING EDGE AND WITHIN THE CORES OF THE MORE INTENSE STORMS CONSIDERING THE DEEP LAYER SHEAR...CURRENT SFC BASED CAPES IN THE 1500-2500 J/KG RANGE IMMEDIATELY DOWNSTREAM OF THE TSRA...AND LINGERING SREF CAPES OF 1200 J/KG LATE THIS EVENING ACROSS MUCH OF NCENT PENN. POCKETS OF LOW LEVEL ENERGY HELICITY INDEX AOA 2 MS/S2 WILL BRING THE CHC FOR SOME OF THE TSRA DEVELOPING SUPERCELL STRUCTURE...WITH A CHC OF AN ISOLATED TORNADO OR 2 ACROSS THE NCENT MTNS THIS EVENING. LCL'S ARE FAIRLY HIGH ATTM...SO INITIALLY A TORNADO THREAT SEEMS REMOTE. INSTABILITY IS PROGGED TO LINGER WELL INTO THE EVENING SUGGESTING THAT ANY CONVECTION THAT DEVELOPS COULD BE ONGOING WELL BEYOND THE NORMAL DIURNAL FADE AWAY TIME. EITHER WAY IT WILL BE ANOTHER VERY MUGGY OVERNIGHT. LOWS WELL UP IN THE 60S WILL BE SOME 10-15 DEG ABOVE NORMAL. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/... LOW LEVEL NW FLOW ON WEDNESDAY WILL INITIALLY BRING SLIGHTLY DRIER AIR INTO THE REGION...BUT A RETURN SOUTHERLY FLOW IS MADE TO RAPIDLY REDEVELOP BY AFTERNOON OVER OVER WESTERN AREAS. SHORT RANGE MODEL SURFACE PRESSURE PROGS SUGGEST WE WILL BE BASICALLY IN A COL BETWEEN LOW PRESSURE EAST AND WEST OF US...AND HIGH PRESSURE NORTH AND SOUTH. MODELS ONCE AGAIN GENERATE A RESPECTABLE AMOUNT OF INSTABILITY SO MORE DIURNALLY FAVORED CONVECTION SHOULD BE IN STORE. THE IMPLIED PRESENCE OF A LOW LEVEL BOUNDARY OVER SWRN PA SUGGESTS THAT THE BEST CHANCE OF SHOWERS WILL WEST...WITH LESSER CHANCES FURTHER EAST. TEMPERATURES MAY BE A DEGREE OR TWO COOLER THAN TODAY...NOT SIGNIFICANTLY DIFFERENT. && .LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/... UPPER RIDGE CURRENTLY OVER THE EASTERN U.S. IS FORECAST TO BE SQUASHED BY AN UPPER LOW FORECAST TO DEEPEN OVER EASTERN QUEBEC MIDWEEEK AND DIG INTO THE CANADIAN MARITIMES BY THE WEEKEND. THIS UPPER LOW WILL PUSH A COLD FRONT SOUTHWARD INTO THE AREA DURING THE LATTER HALF OF THE WEEK...BRINGING AN END TO THE SULTRY TEMPS. THE FRONT IS FCST TO STALL JUST SOUTH OF PA AND SERVE AS A POSSIBLE FOCUS FOR CONVECTION. SEVERAL SHORTWAVES TRAVELING THROUGH THE UPPER FLOW WILL PRODUCE A SERIES OF SFC WAVES ALONG THE FRONT AS IT LIFTS NORTH AS A WARM FRONT AT SOME POINT OVER THE WEEKEND INTO EARLY NEXT WEEK. THIS LOOKS TO SUPPORT AN UNSETTLED PATTERN...THOUGH CERTAINTY OF PCPN ON ANY GIVEN DAY REMAINS IN THE CHANCE CATEGORY GIVEN THE TIME FRAME AND UNCERTAINTY IN THE OVERALL PATTERN. && .AVIATION /00Z WEDNESDAY THROUGH SUNDAY/... ALL TERMINALS ARE VFR AS OF EARLY AFTERNOON...AND WITH THE EXCEPTION OF HIT AND MISS SHOWERS AND THUNDERSTORMS...THIS WILL CONTINUE THROUGH LATE DAY. CONVECTIVE TRENDS ARE STILL UNCERTAIN LATER TODAY AND OVERNIGHT...BUT STILL THINK SOME SORT OF CONVECTIVE COMPLEX IS LIKELY TO FORM OVER THE LOWER LAKES/NWRN PA AND AFFECT THE REGION STARTING LATER TODAY. HAVE NO MENTION OF THUNDER AT THIS POINT OTHER THAN AT BFD...BUT WE WILL LIKELY BE INCLUDING IT ONCE TIMING BECOMES MORE APPARENT. THE OVERNIGHT WILL BE WARM AND HUMID AND IF A TERMINAL IS AFFECTED BY A SHOWER OR THUNDERSTORM...REDUCED CONDITIONS WILL BE POSSIBLE WITH SOME LOW CLOUDS...FOG AND HAZE. OTHERWISE NO WIDESPREAD REDUCTIONS ARE EXPECTED. WEDNESDAY LOOKS SIMILAR TO TODAY...WITH MAINLY AFTERNOON CONVECTION PROVIDING LOCAL REDUCTIONS. OUTLOOK... THU...VFR WITH AREAS OF MVFR AND SCATTERED SHOWERS/THUNDERSTORMS. FRI...NO SIG WX. SAT-SUN...VFR WITH AREAS OF MVFR AND SCATTERED SHOWERS/THUNDERSTORMS. && .CTP WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...LA CORTE/LAMBERT NEAR TERM...LAMBERT/LA CORTE SHORT TERM...LA CORTE LONG TERM...GARTNER/MARTIN AVIATION...LA CORTE
Hazardous weather outlook, Jun 17, 7:12 PM EDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 712 PM EDT TUE JUN 17 2014 PAZ004>006-010>012-037-041-042-045-046-182315- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-TIOGA- NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING- 712 PM EDT TUE JUN 17 2014 ...SEVERE THUNDERSTORM WATCH 314 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A SLIGHT RISK OF STRONG TO SEVERE STORMS ON WEDNESDAY. A COLD FRONT WILL SLOWLY SAG SOUTHWARD INTO PENNSYLVANIA LATE WEDNESDAY. THIS FRONT WILL INTERACT WITH THE VERY WARM AND HUMID AIR TO TRIGGER STRONG TO SEVERE THUNDERSTORMS...ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ017>019-049>053-182315- CLEARFIELD-NORTHERN CENTRE-SOUTHERN CENTRE-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA- 712 PM EDT TUE JUN 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THUNDERSTORMS MAY MOVE IN FROM THE NORTHWEST DURING THE MID EVENING HOURS. THERE IS A SLIGHT RISK THAT A FEW OF THESE MAY BECOME STRONG TO SEVERE THROUGH THE EARLY MORNING HOURS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A SLIGHT RISK OF STRONG TO SEVERE STORMS ON WEDNESDAY. A COLD FRONT WILL SLOWLY SAG SOUTHWARD INTO PENNSYLVANIA LATE WEDNESDAY. THIS FRONT WILL INTERACT WITH THE VERY WARM AND HUMID AIR TO TRIGGER STRONG TO SEVERE THUNDERSTORMS...ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ024>028-033>036-056>059-063>066-182315- CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON- FRANKLIN-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK- LANCASTER- 712 PM EDT TUE JUN 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THERE IS A SLIGHT RISK OF STRONG TO SEVERE STORMS ON WEDNESDAY. A COLD FRONT WILL SLOWLY SAG SOUTHWARD INTO PENNSYLVANIA LATE WEDNESDAY. THIS FRONT WILL INTERACT WITH THE VERY WARM AND HUMID AIR TO TRIGGER STRONG TO SEVERE THUNDERSTORMS...ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RXR
In the hours before
Special weather statement, Jun 17, 7:58 PM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
758 PM EDT TUE JUN 17 2014
PAZ004-180030-
WARREN PA-
758 PM EDT TUE JUN 17 2014
...A STRONG THUNDERSTORM IS AFFECTING THE AREA...
AT 757 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
CLYMER...MOVING EAST AT 45 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM...MAINLY NEAR THE PENNSYLVANIA...NEW YORK BORDER.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHERN WARREN
COUNTY...INCLUDING THE FOLLOWING LOCATIONS...SUGAR GROVE AND BEAR
LAKE.
THIS INCLUDES ROUTE 62 BETWEEN RUSSELL AND THE NEW YORK BORDER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY AND DEVELOP FURTHER SOUTH INTO THE
COUNTY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4200 7898 4199 7898 4189 7900 4188 7900
4188 7902 4195 7961 4200 7961
TIME...MOT...LOC 2357Z 272DEG 40KT 4207 7968
LAMBERTSpecial weather statement, Jun 17, 8:35 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
835 PM EDT TUE JUN 17 2014
PAZ004-180115-
WARREN PA-
835 PM EDT TUE JUN 17 2014
...STRONG THUNDERSTORMS ARE AFFECTING THE AREA...
AT 834 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM NEAR CLYMER TO NEAR RICEVILLE...AND MOVING EAST
AT 50 MPH.
DIME SIZE HAIL AND WIND GUSTS IN EXCESS OF 45 MPH WILL BE POSSIBLE
WITH THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
COLUMBUS AROUND 840 PM EDT.
GRAND VALLEY...GARLAND AND LOTTSVILLE AROUND 850 PM EDT.
SHEFFIELD...RUSSELL...CHAPMAN STATE PARK AND SCANDIA AROUND 910 PM
EDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE TIDIOUTE...SUGAR
GROVE...CLARENDON...BEAR LAKE AND STARBRICK.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
ROUTE 6 BETWEEN NEAR CORRY AND NEAR LUDLOW.
ROUTE 62 BETWEEN SOUTH OF TIDIOUTE AND THE NEW YORK BORDER.
STATE ROAD 59 BETWEEN WARREN AND EAST OF KINZUA DAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 4200 7892 4185 7892 4183 7895 4162 7896
4162 7961 4200 7961
TIME...MOT...LOC 0034Z 275DEG 44KT 4204 7972 4174 7974
LAMBERTSpecial weather statement, Jun 17, 9:32 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE STATE COLLEGE PA 932 PM EDT TUE JUN 17 2014 PAZ004>006-180230- WARREN PA-MCKEAN PA-POTTER PA- 932 PM EDT TUE JUN 17 2014 ...STRONG THUNDERSTORMS ARE AFFECTING THE AREA... AT 929 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM JUST NORTH OF BRADFORD...SOUTHWARD TO JUST WEST OF WARREN. THE STORMS ARE MOVING EAST AT 50 MPH. PEA SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS. THESE STORMS WILL REMAIN OVER MAINLY RURAL AREAS OF WARREN...MCKEAN AND NORTHWESTERN POTTER COUNTIES...INCLUDING THE FOLLOWING LOCATIONS...TIDIOUTE...SUGAR GROVE...CLARENDON...MOUNT JEWETT... STARBRICK...UNIVERSITY OF PITTSBURGH - BRADFORD...LEWIS RUN... OSWAYO...ELDRED AND BRADFORD AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4200 7774 4163 7879 4163 7961 4200 7961 TIME...MOT...LOC 0129Z 270DEG 49KT 4231 7849 4141 7848 MARTIN
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 8:35 PM EDT | Special Weather Statement | CTP | Warren | 40 min |
| Jun 17, 9:32 PM EDT | Special Weather Statement | CTP | McKean, Warren | 58 min |
| Jun 17, 10:24 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Elk, McKean, Potter, Warren | 51 min |
| Jun 17, 10:43 PM EDT | Special Weather Statement | CTP | Tioga | 62 min |
| Jun 17, 11:02 PM EDT | Severe Thunderstorm Warning | CTP | Cameron, Clearfield, Elk | 58 min |
| Jun 17, 11:31 PM EDT | Severe Thunderstorm Warning | CTP | Blair, Cambria, Centre, Clearfield, Huntingdon | 59 min |
| Jun 17, 11:48 PM EDT | Severe Thunderstorm Warning | CTP | Centre, Clearfield, Clinton, Huntingdon | 42 min |
| Jun 18, 12:18 AM EDT | Special Weather Statement | CTP | Cambria, Huntingdon, Juniata, Mifflin, Snyder | 42 min |
| Jun 18, 12:37 AM EDT | Severe Thunderstorm Warning | CTP | Centre, Columbia, Dauphin, Juniata, Mifflin, Northumberland and 4 more | 38 min |
| Jun 18, 1:20 AM EDT | Special Weather Statement | CTP | Blair, Cambria, Huntingdon | 40 min |
| Jun 18, 2:06 AM EDT | Special Weather Statement | CTP | Bedford | 39 min |
| Jun 18, 2:47 AM EDT | Special Weather Statement | CTP | Franklin | 28 min |
| Jun 18, 6:30 PM EDT | Flash Flood Watch | CTP | Clearfield, Elk, McKean, Warren | 14 hr |
| Jun 18, 6:49 PM EDT | Special Weather Statement | CTP | Warren | 56 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.